# SDR DL72S950046

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, LEFT WING NR 4 LEADING EDGE SLAT WAS FOUND WITH TWO .5 INCH CRACKS ON THE LOWER SKIN IN THE RADIUS OF THE INBOARD SLAT TRACK FAIRING.  REPAIRED PER MM 57-54-0.
